# SDR AALA201709029001

- Difficulty date: August 28, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug MD 83
- Aircraft serial: 53622
- Aircraft time: 51,189 hours, 25,435 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Part number: 1031060001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  YYZ-DFW FLIGHT DIVERTED TO STL ACCOUNT CENTER TANK FUEL BOOST PUMP WAS INOPERATIVE.  CENTER FUEL PRESSURE LOW LIGHT ILLUMINATED.  REMOVED AND REPLACED FORWARD FUEL BOOST PUMP PER AMM 28-20-07 (AALA20170828005) AND UNIVERSAL FAULT INTERRUPTER CENTER ASSEMBLY PER AMM 28-20-28.  OPERATIONAL CHECK GOOD.
